Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonmetrizable hereditarily Lindelöf spaces with point-countable bases from CH
HTML articles powered by AMS MathViewer

by Eric K. Van Douwen, Franklin D. Tall and William A. R. Weiss PDF
Proc. Amer. Math. Soc. 64 (1977), 139-145 Request permission

Abstract:

A nonmetrizable hereditarily Lindelöf space with a point-countable base is obtained by using the continuum hypothesis to construct a Lusin subspace of a countable chain condition first countable nonseparable Baire space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20
  • Retrieve articles in all journals with MSC: 54D20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 139-145
  • MSC: Primary 54D20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0514998-1
  • MathSciNet review: 0514998